# SDR HEEA073016

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,035 hours
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 206075447101
- Part serial: 1370
- Condition: Failed
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT PICK UP LOAD.
